Radiation Therapy for Gynecomastia

Luh, Join Y.; Harmon, Michael W.; Eng, Tony Y.
April 2010
Mayo Clinic Proceedings;Apr2010, Vol. 85 Issue 4, p398
Academic Journal
A letter to the editor is presented in response to the article "Gynecomastia: pathology, evaluation, and management," by Ruth E. Johnson, and Mohammad Hassan Murad in the 2009 issue.


Related Articles

  • Breast Hamartoma Presenting as Pre-pubertal Gynecomastia. Khadilkar, V.; Jehagirdar, R. // Indian Pediatrics;May2009, Vol. 46 Issue 5, p446 

    A letter to the editor is presented about the case of 3½-year old boy who developed breast hamartoma presenting as pre-pubertal gynecomastia.

  • Gynecomastia and Sexual Disorders after the Administration of Omeprazole. Carvajal, Alfonso; Arias, Luis H. Martín // American Journal of Gastroenterology;Jun1995, Vol. 90 Issue 6, p1028 

    Presents a letter to the editor about cases of possible relationships between gynecomastia or sexual disorders and omeprazole.

  • Unilateral Pseudogynecomastia: A Novel Work-Related Disease. Hanneken, S.; Kruse, R.; Dall, P.; Ruzicka, T.; Neumann, N.J. // Annals of Internal Medicine;3/16/2004, Vol. 140 Issue 6, pE-497 

    Presents a letter to the editor with reference to another letter on unilateral pseudogynecomastia, a work-related disease.

  • UNILATERAL GYNECOMASTIA INDUCED BY RISPERIDONE IN A GERIATRIC MALE PATIENT. Mendhekar, D. N.; Andrade, C. R. // Indian Journal of Medical Sciences;Aug2005, Vol. 59 Issue 8, p361 

    A letter to the editor which studies a case of risperidone-induced unilateral gynecomastia in geriatric male patient is presented.

  • Gynecomastia in a male after dasatinib treatment for chronic myeloid leukemia. Caocci, G.; Atzeni, S.; Orrù, N.; Azzena, L.; Martorana, L.; Littera, R.; Ledda, A.; La Nasa, G. // Leukemia (08876924);Nov2008, Vol. 22 Issue 11, p2127 

    A letter to the editor is presented which is about gynecomastia in male after undergoing dasatinib treatment for his chronic myeloid leukemia.

  • Isoniazid related gynecomastia: Description of a case and systematic review of literature. Khan, Ajmal; Agarwal, Ritesh // Lung India;Apr-Jun2012, Vol. 29 Issue 2, p189 

    A letter to the editor is presented which discusses a case of a 45-year-old male with bilateral cervical lymphadenopathy, who was diagnosed of having isoniazid-induced gynecomastia during his treatment of tuberculous lymphadenitis.

  • Tell Us Anything. Gutzman, Ross; Burle, Coco; Majko, Dennis; Rodriguez, Anthony; Kaup, Rusty // Men's Fitness;Nov2003, Vol. 19 Issue 11, p14 

    Presents letters to the editor about men's fitness. Approaches that can be used to manage gynecomastia; Concerns on the decline of testosterone levels; Advice on taking glutamine.

  • Gynaecomastia: The Anastrozole Paradox. Bedognetti, Davide; Rubagotti, Alessandra; Zoppoli, Gabriele; Boccardo, Francesco // Journal of Pediatric Endocrinology & Metabolism;Jan/Feb2010, Vol. 23 Issue 1/2, p205 

    A letter to the editor is presented in response to the results of a clinical trial conducted by N. Mauras et al on the efficacy of oral anastrozole for treatment of gynaecomastia in adolescent males.

  • True gynaecomastia, another manifestation of immune reconstitution disease? Qazi, Nadeem A.; Morlese, John F.; King, D. Michael; Ahmad, Rizvana S.; Gazzard, Brian G.; Nelson, Mark R. // International Journal of STD & AIDS;Jan2002, Vol. 13 Issue 1, p59 

    Several letters to the editor are presented in response to articles in previous issues, including "True gynaecomastia, another manifestation of immune reconstitution disease?" "Measuring consistent condom use: a comparison of cross-sectional and prospective measurements in South Africa," and...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics